MAUDE Adverse Event Report: IMRIS Imaging, Inc. NEURO II-SE, MODELS: OR-DR-OR, OR-MB

IMRIS Imaging, Inc. NEURO II-SE, MODELS: OR-DR-OR, OR-MB
Model Number 105000-003
Medical Device Problem Codes Device Damaged by Another Device (2915); Failure to Auto Stop (2938); Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
NEURO II-SE, MODELS: OR-DR-OR, OR-MB
Common Device Name
Neuro II-SE
Manufacturer (Section D)
IMRIS Imaging, Inc.
1230 chaska creek way
sutie 100
chaska MN 55318
Manufacturer (Section G)
IMRIS Imaging, Inc.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
stacy kramer
1230 chaska creek way
suite 100
chaska, MN 55318
+1(763)203-6338
MDR Report Key50417088
Report Number3010326005-2026-00007
Device Sequence Number10461648
Product Code LNH
UDI-Device Identifier00857534006929
UDI-Public(01)00857534006929(11)20111114
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K071099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number105000-003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown